MAUDE Adverse Event Report: RESPIRONICS, INC. REMSTAR SE; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. REMSTAR SE; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number CA221TS
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Dyspnea (1816); Headache (1880)
Date of Event 12/28/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging that the patient was hospitalized on (b)(6) 2024 due to shortness of breath and headaches.They were not able to keep up her oxygen in the room air and she had to remain in the hospital for a week before she could be discharged home on oxygen.The daughter states she was never made aware of the recall.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
This report is submitted to provide additional information from the manufacturer's final investigation findings and to include the related coding fields, udi and date received by mfg.The manufacturer previously reported: "the manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging that the patient was hospitalized on (b)(6) 2024 due to shortness of breath and headaches.They were not able to keep up her oxygen in the room air and she had to remain in the hospital for a week before she could be discharged home on oxygen.The daughter states she was never made aware of the recall.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete." the product associated with this complaint was not returned to the manufacturer.This report is being sent to conclude that no further investigation is possible.No device has been returned.No further evaluation is possible at this time.Multiple attempts to have the device returned for evaluation and investigation were unsuccessful.In addition, capa pr 7211 documents the investigation into similar complaints, correction/removal activities have been initiated (refer to h.9), and complaint code trending is reviewed on a periodic basis to evaluate field quality performance, and as an input to risk management activities.
 
Additional Manufacturer Narrative
The manufacturer previously information alleging that the patient was hospitalized on 12/28/2024 due to shortness of breath and headaches.They were not able to keep up her oxygen in the room air and she had to remain in the hospital for a week before she could be discharged home on oxygen.The daughter states she was never made aware of the recall.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete." the product associated with this complaint was not returned to the manufacturer.This report is being sent to conclude that no further investigation is possible.No device has been returned.No further evaluation is possible at this time.Multiple attempts to have the device returned for evaluation and investigation were unsuccessful.In addition, capa pr 7211 documents the investigation into similar complaints, correction/removal activities have been initiated (refer to h.9), and complaint code trending is reviewed on a periodic basis to evaluate field quality performance, and as an input to risk management activities.The previous report was submitted as part uno recall.Upon reassessment, the device is in this complain is not in the scope of uno recall.The device mentioned in this complaint has exceeded its useful life per the applicable ifu.

Brand Name
REMSTAR SE
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key21214219
Report Number2518422-2025-101013
Device Sequence Number11629802
Product Code BZD
UDI-Device Identifier00606959020085
UDI-Public(01)00606959020085
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K130077
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberCA221TS
Device Catalogue NumberCA221TS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2025
Supplement Date Received by Manufacturer01/05/2026
05/04/2026
Initial Report FDA Received Date01/22/2025
Supplement Report FDA Received Date01/21/2026
05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/14/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown